# SDR FDEA201008132996

- Difficulty date: August 13, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561191
- Condition: Corroded
- Location: Bs 950a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP  BS 950A FRAME SHEAR TIE STRINGERS 28L - 29L HAVE CORROSION CUT OUT DAMAGED SHEAR TIE FLANGE DIM 6 3/4"  IAW SRM 53-10-4 FIG 15  FABRICATED REPAIR DOUBLER FROM 7075 T6 .080"  DIM 6 3/4" X 2 3/8'"  IAW SRM 53-10-4 FIG 15.  INSTALLED REPAIR DOUBLER IAW SRM 51-30-2 AND 53-10-4 FIG 15 REV 103
